# SDR C2XA03TY216

- Difficulty date: December 20, 2003
- Submitted: December 21, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,395 hours, 8,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 3C INSPECTION THE FORWARD SERVICE DOOR SILL WAS FOUND CORRODED.  MAINT CLEANED UP THE CORROSION, REPAIRED, ALODINED, PRIMED AND PAINTED IAW EMB 135/145 EC 2003-145/1158; SRM 53-21-10; CPM 51-21-04-05-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
